Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonsymmetric Osserman pseudo-Riemannian manifolds
HTML articles powered by AMS MathViewer

by E. García-Río, M. E. Vázquez-Abal and R. Vázquez-Lorenzo PDF
Proc. Amer. Math. Soc. 126 (1998), 2771-2778 Request permission

Abstract:

Examples of Osserman pseudo–Riemannian manifolds with metric of any signature $(p,q)$, $p$, $q$ $>1$ which are not locally symmetric are exhibited.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53B30, 53C50
  • Retrieve articles in all journals with MSC (1991): 53B30, 53C50
Additional Information
  • E. García-Río
  • Affiliation: Departamento de Análise Matemática, Facultade de Matemáticas, 15706 Santiago de Compostela, Spain
  • MR Author ID: 291968
  • ORCID: 0000-0003-1195-1664
  • Email: eduardo@zmat.usc.es
  • M. E. Vázquez-Abal
  • Affiliation: Departamento de Xeometría e Topoloxía, Facultade de Matemáticas, 15706 Santiago de Compostela, Spain
  • Email: meva@zmat.usc.es
  • Received by editor(s): January 30, 1997
  • Additional Notes: Supported by projects DGICYT PB940633C0201 and XUGA 20702B96, Spain.
  • Communicated by: Christopher Croke
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2771-2778
  • MSC (1991): Primary 53B30, 53C50
  • DOI: https://doi.org/10.1090/S0002-9939-98-04666-8
  • MathSciNet review: 1476128